Thank you for your reply. The weight loss is also of concern. Thank you for this forum. It has been a great comfort to me during the past few month. At least I know I will get an honest answer here.
I have read on the forum, of people have stopped taking Riluzole because of side effects. My husband has been on the drug now for seven months, and most of the time he has had upset tummy, which has got worse during the past two months. Although he eats very well, he has lost 44lbs. He decided...
Thank you Al and Cindy. I will try the hospice in my area,and old age homes. It is such a comfort to know that there are people I can turn to for good honest advice. God bless all the people who visit this forum
I am from South Africa. My husband was diagnosed in Aug 2006.He was diagnosed by two neurologists.He was given a perscription for Rilutek,and that was it.Was not told to come back again. there are no Als clinics in the country,so he has not seen any Dr since. I read on the forums of people...